Tokyo Journal of Mathematics

On the Fractal Curves Induced from Endomorphisms on a Free Group of Rank 2

Shunji ITO and Makoto OHTSUKI

Full-text: Open access

Article information

Source
Tokyo J. of Math. Volume 14, Number 2 (1991), 277-304.

Dates
First available: 1 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.tjm/1270130372

Digital Object Identifier
doi:10.3836/tjm/1270130372

Mathematical Reviews number (MathSciNet)
MR1138167

Zentralblatt MATH identifier
0752.11010

Citation

ITO, Shunji; OHTSUKI, Makoto. On the Fractal Curves Induced from Endomorphisms on a Free Group of Rank 2. Tokyo Journal of Mathematics 14 (1991), no. 2, 277--304. doi:10.3836/tjm/1270130372. http://projecteuclid.org/euclid.tjm/1270130372.


Export citation